×

zbMATH — the first resource for mathematics

Fixed points of the smoothing transformation. (English) Zbl 0506.60097

MSC:
60K35 Interacting random processes; statistical mechanics type models; percolation theory
60G50 Sums of independent random variables; random walks
60J45 Probabilistic potential theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dawson, D.A.: The critical measure diffusion process. Z. Wahrscheinlichkeitstheorie verw. Gebiete 40, 125–145 (1977) · Zbl 0343.60001 · doi:10.1007/BF00532877
[2] Durrett, R.: An infinite particle system with additive interactions. Advances in Appl. Probability 11, 355–383 (1979) · Zbl 0417.60098 · doi:10.2307/1426844
[3] Feller, W.: An introduction to probability theory and its applications, Vol. II. New York: J. Wiley and Sons 1966 · Zbl 0138.10207
[4] Harris, T.E.: A correlation inequality for Markov processes in partially ordered state spaces. Ann. Probability 5, 451–454 (1977) · Zbl 0381.60072 · doi:10.1214/aop/1176995804
[5] Holley, R., Liggett, T.M.: Generalized potlatch and smoothing processes. Z. Wahrscheinlichkeitstheorie verw. Gebiete 55, 165–195 (1981) · Zbl 0441.60096 · doi:10.1007/BF00535158
[6] Kahane, J.P., Peyriere, J.: Sur certaines martingales de Benoit Mandelbrot. Advances in Math. 22, 131–145 (1976) · Zbl 0349.60051 · doi:10.1016/0001-8708(76)90151-1
[7] Kallenberg, O.: Stability of critical cluster fields. Math. Nachr. 77, 7–43 (1977) · Zbl 0361.60058 · doi:10.1002/mana.19770770102
[8] Kerstan, J., Matthes, K., Mecke, J.: Infinitely divisible point processes. New York: J. Wiley and Sons 1978 · Zbl 0383.60001
[9] Kingman, J.F.C.: The first birth problem for an age-dependent branching process. Ann. Probability 3, 790–801 (1975) · Zbl 0325.60079 · doi:10.1214/aop/1176996266
[10] Liggett, T.M.: Random invariant measures for Markov chains, and independent particle systems. Z. Wahrscheinlichkeitstheorie verw. Gebiete 45, 297–313 (1978) · Zbl 0373.60076 · doi:10.1007/BF00537539
[11] Liggett, T.M., Spitzer, F.: Ergodic theorems for coupled random walks and other systems with locally interacting components. Z. Wahrscheinlichkeitstheorie verw. Gebiete 56, 443–468 (1981) · Zbl 0444.60096 · doi:10.1007/BF00531427
[12] Port, S.C., Stone, C.J.: Potential theory of random walky on abelian groups. Acta Math. 122, 19–114 (1969) · Zbl 0183.47201 · doi:10.1007/BF02392007
[13] Royden, H.: Real Analysis, second edition. New York: MacMillan 1968
[14] Spitzer, F.: Infinite systems with locally interacting components. Ann. Probability 9, 349–364 (1981) · Zbl 0462.60096 · doi:10.1214/aop/1176994410
[15] Stone, C.J.: On a theorem of Dobrushin. Ann. Math. Statist. 39, 1391–1401 (1968) · Zbl 0269.60045 · doi:10.1214/aoms/1177698327
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.